# SDR 97ZZZX3155

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5071W
- Make and model: Piper PA-28-150
- Aircraft serial: 2880
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 62557004
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AN ANNUAL INSPECTION, POWDER CORROSION WAS NOTED ON PASSENGER SIDE INBOARD SEAT TRACK, ON PEELING CARPET OFF, FOUND THE SEAT TRACK WAS CORRODED TO REPLACEMENT.  THREE OTHER SEAT TRACKS WERE ALSO BADLY CORRODED.  IT WOULD BE WELL TO PEEL THE CARPET OFF SEAT TRACKS AND TREAT.
